# SDR HEEA060775

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7000299901
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATT/SAS BUTTON STICKS.
